# SDR 2009FA0000018

- Difficulty date: December 23, 2008
- Submitted: January 20, 2009
- Operation: General aviation
- Aircraft: N417PK
- Make and model: Robsin R44RAVENII
- Aircraft serial: 11480
- Engine: Lyc IO540AE1A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Collector
- Part number: C1695
- Condition: Damaged
- Location: Ib Area 3 To 1
- Part time: 497 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXHAUST COLLECTORS 3 TO 1 TYPE.  BULGES AND BLOW OUTS.
